# SDR AALA202210115205

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 24,820 hours, 11,700 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 1809A000001
- Part serial: 1809A00IN007331
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT ALTITUDE FL 230 CABIN PRESSURE EXCESSIVE FLUCTUATIONS. MAINTENANCE REPLACED RAM AIR INLET ACTUATOR FOR PACK 2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-61-51.
